# SDR SWAA2022020890935

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT CARGO BAY AFT LWR BULKHEAD SUPPORT BS 947 RBL 21 TO LBL 10 / REMOVED AND REPLACED AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT BS 947 RBL 21 TO LBL 10 PER REF B737 SRM 51-40-02-0G AND DWG NBR. 149A8118; IPC 53-11-51-01
